advertisement
Question
Posted by: Nikki | 2011/02/16

Phenobarb

Good day.

My baby has been seizure free for just over 1 year. I have just finished weaning her from the medication. But I now find her very sleepy and irritable, which is not in her nature.

Could this be a side effect to coming off the medication????

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

So yo confirm, she was weaned of the medication and not taken of it abruptly? In this case the symptoms you're describing are likely to be as a result of the withdrawal.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2011/02/17

So yo confirm, she was weaned of the medication and not taken of it abruptly? In this case the symptoms you're describing are likely to be as a result of the withdrawal.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement